# SDR UPS96421326

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Truss Fitting
- Condition: Cracked
- Location: Bs 1810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FORWARD TRUSS FITTING POS 9 CRACKED AT FWD LOWER FLANGE.  REPLACED LATCH AND TRUSS FITTINGS IAW UPS EO B747-5340-0191.
